# SDR REXA202002150021

- Difficulty date: February 15, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,649 hours, 27,593 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6F343B1
- Part serial: GEE8732171
- Condition: Shutdown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THIS IS A SUPPLEMENT SDR SUBMISSION TO CORRECT NATURE OF CONDITION FROM X - INFLIGHT FLAMEOUT TO O - OTHER. IT WAS DISCOVERED IT WAS NOT A FLAMEOUT, BUT INSTEAD THE PILOTS SHUTDOWN THE ENGINE IN RESPONSE TO THE INDICATION MESSAGES THEY WERE RECEIVING. LEFT ENGINE LOW OIL PRESSURE THEN HIGH ITT LEFT ENGINE 965* ITT -18 PSI OIL PRESSURE - OUT OF 16000 ALT IDLE THRUST SHUTDOWN AD ARR FOR SINGLE ENGINE
R/R LEFT ENGINE ASSY IAW JOBCARD 200-71-00-00. ALL REQ'D OP/C LEAK CEHCKS, & FUNCTIONAL CKS GOOD AT THIS TIME.
